# SDR COMA2011093090030

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 9,884 hours, 6,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321729
- Condition: Corroded
- Location: Fuselage
- Part time: 9,884 hours, 6,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL IS CORRODED AT FS 300.00 AND RBL 45.00.  REMOVED AND REPLACED RIGHT SIDE FLOOR SILL AT FS 300 FWD OF SERVICE DOOR P/N SH670-32172-9 IAW CRJ SRM 51-42-00.
